# SDR CA001004020

- Difficulty date: August 17, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,189 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Lt & Rt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE ON (EICAS) ENGINE INDICATION AND CREW ALERT SYSTEM ON FINAL FAILED WHILE MOVING FROM TO 10 TO 20 DEGREES.CHANGED FLAP CONTROL UNIT AND LEFT AND RIGHT BRAKE POSITIONING UNIT.CF-98-14 CARRIED OUT OPERATION AND INDICATION FOUND SERVICEABLE.
